# SDR IPXA2020012425247

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,523 hours, 12,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED PS-1 TEST ITEM 19 PF TC 050000-01-1-999REPLACED EPSU (29WL) REF AMM 33-51-14-401 OPS NORMAL ESR: IPC 33-51-04-03B
